# SDR SIMA0892

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - FLT 3756 - DURING CRUISE INTO DFW, CREW NOTED PITCH TRIM 1 FAIL ON EICAS; LOST OF AP; LOST OF PITCH TRIM ON BOTH YOKES.  STANDBY PITCH AT THIS POINT WAS STILL WORKING.  UPON DESCENT INTO DFW CREW STILL HAD PREVIOUS ITEMS BUT NOW STANDBY IS NOT WORKING.  CREW DECLARED AN EMERGENCY LANDING.  LANDED SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  REMOVED AND REPLACED BACK UP PITCH TRIM SWITCH AND HSCU IAW AMM.  OPS CHECK GOOD.  (M)
